# SDR AALA202407226528

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 35,598 hours, 7,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: R2148CC
- Condition: Leaking
- Location: Zone 100
- Part time: 36,475 hours, 7,115 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED WEIRD SMELL THROUGHOUT THE CABIN. MAINTENANCE FOUND THE APU LEAKING OIL FROM THE APU OIL COOLING FAN AND THE APU OIL COOLER. MAINTENANCE REPLACED THE THE APU OIL COOLER PER AMM 49-91-44 (AALA202407221663) AND THE APU OIL COOLING FAN PER AMM 49-52-51. (AALA202407226528). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
